A certain method of investigating singular problems
Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2215-2229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_12_a6,
author = {Yu. S. Shatalov},
title = {A certain method of investigating singular problems},
journal = {Differencialʹnye uravneni\^a},
pages = {2215--2229},
year = {1968},
volume = {4},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_12_a6/}
}
Yu. S. Shatalov. A certain method of investigating singular problems. Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2215-2229. http://geodesic.mathdoc.fr/item/DE_1968_4_12_a6/